# SDR UATA2019101427213

- Difficulty date: September 18, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: LN93614C46L3830
- Condition: Frayed
- Location: Ailerons
- Part time: 30,790 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE FORWARD INBOARD AILERON CABLE FRAYED.  REPLACED CABLE ASSEMBLY WITH NEW.
